# SDR ASAA2019112081376

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,109 hours, 7,771 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED UPON RECALL. GROUNDED - YES. FOUND FLT DECK TRIM VALVE FAULT ON THE TRIM ZONE CONT. RAN BITE TEST REF B737-900 AMM 21-61-00 SYSTEM OP CHECKS GOOD NO DEFECTS NOTED AT THIS TIME AS PRECAUTION CLEANED FLT DECK FILTER SYSTEM OP CHECKS GOOD THIS CLEARS MEL 21-21G.
